# SDR MWEA96446

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Condition: Scratched
- Location: Lt Otbd Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT WING OTBD SPOILER PANEL WAS FOUND TO HAVE A DEEP SCRATCH ON LOWER SURFACE.  COMPLETED A REPAIR IAW SRM 51-70-2, PG. 83, PARA C.
